Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant, having soreness ion mouth with yellow vomiting. Normal?

Hi im almost seven months pregnant and i having a sourness in my mouth sometimes i vomit yellow acid thing And also if i ate like sour fruit like kiwi orange ,,,,,,, it became worse i feel more sourness ! And sometimes i force myself to vomit it helps a while and drinking milk or yogurt helps too !! Is it normal thing to have while you r pregnant or not should i worry about it
Asked On : Fri, 1 Mar 2013
Answers:  2 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Julie and thanks for the query
Nausea and vomiting are normal at starting stage of pregnancy. But as per your symptoms it look like to be gastritis. Change your eating habits and avoid those food which increases your problem.
Some of the products you have to avoid are tea, coffee, spicy, junk food and oily food.
Develop a habit to take meals at proper time and do regular bit of exercise as directed by your Gynecologist.
If your symptoms still persists feel free to consult your doctor for proper medication and clinical examination.
Best Wishes and have a good time
Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Nsah Bernard's  Response
Dec 2012
Hello Julie,

Thanks for posting on HCM,

Seems to me that you are having an acid reflux which is more or less normal during pregnancy as very closely associated to nausea and/or vomiting during pregnancy. You might be having this probably due to starvation or partial starvation (always keeping your stomach more or less empty). If your unborn child's food demand is high, you will keep having the acid reflux. Gastrooesophageal reflux diseases can become worst if not properly managed. So, I suggest you see an gynobs as soon as possible so she/he can evaluate and provide you with antacids and/or protein pump inhibitor. Also make sure you eat adequately, avoid too spicy meals, meals with too much fat/greasy content etc.

Hope this helps
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor